# SDR COEA2014013005801

- Difficulty date: December 30, 2013
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 34,191 hours, 38,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: S53578104201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRUNION FITTING UPPER SURFACE STIFFENER HAS A CRACK AT THE UPPER FASTENER FOR THE FRAME 26 FAIRING SUPPORT.  REPAIR IAW SRAS S535R0199 2982 ISSUE B 1/29/2014.
